# SDR C2XA08IA056

- Difficulty date: February 9, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 22,112 hours, 20,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104404
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE BOTH LT OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE FOR THE EMERGENCY LIGHTS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
